# SDR FDEA201109073745

- Difficulty date: September 7, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 41,905 hours, 28,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Condition: Damaged
- Location: Bs 1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1183 BULKHEAD HAS INSUFFICIENT FASTENER SPACING ON VERTICAL BEAM, LBL 17.8.  TRIMMED DAMAGED AREA AT STA 1183 BULKHEAD 3EA AND AFT FLANGE VERTICAL BEAM LBL   17.8, FABRICATED DOUBLER REPAIR, FILLERS, TEE SECTION, SPLICE REPAIRS AND INSTALLED   DOUBLER REPAIR, FILLERS, T SECTION, AND SPLICE REPAIRS IAW EA  7-5310-152441.
